# SDR DALA14014650662

- Difficulty date: February 5, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 73,467 hours, 33,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FAA REPORTS EMERGENCY SIGN ON BACKWARDS AT 27CDE.  REPLACED SAME WITH CORRECT EMERGENCY SIGN.  OK FOR SVC.
